Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Everytime after I shave my pubic hair, it itches badly, What should I do ?

What should I do ? I shave with a leg razor, and conditioner. I don t use shaving cream it makes my legs dry... so what should I do/use? Best answer gets ten points. Thanks in advance. x thanks for all the answers. :) except you sick pervs who say Take a picture I M ONLY 14...CREEPS!
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
As a guy I say don't shave it , it scratches us too when females do this and it starts to grow out a little. just trim it close with scissors. It is more comfortable for both of us. ( I know you are only 14 , but one day you will have a man , and I want yo know we really do not like it shaved.It will make you seem like a little bitty girl and make us guys think you are to young and immature. Your legs are not pubic hair.. for those you need a liquid body wash lathered up on your legs and shave..( I just asked my girl & she has smooth legs j
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor